# SDR FXGA151

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 47,597 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Part number: 684535
- Part serial: A173
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUDIBLE POP SOUND FOLLOWED BY A BURNING/SMOLDERING SMELL IN COCKPIT.  NO VISUAL SMOKE REPORTED BY THE FLIGHT CREW.  FOUND THAT THE NR 2 COMPASS AMPLIFIER HAD BLOWN A TRANSFORMER.
